MAUDE Adverse Event Report: TRIMED, INC. 1ST MTP 0 DEGREE DORSIFLEXED,RT,7-HOLE

TRIMED, INC. 1ST MTP 0 DEGREE DORSIFLEXED,RT,7-HOLE
Model Number MTPR-7
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported on (b)(6) 2026 that during a routine post-op appointment, a surgeon found a broken mtpr-7 through x-rays.It was reported that the patient is not experiencing any pain so the surgeon has opted to leave the device insitu and plans to see the patient back in 6 months.As of (b)(6) 2026 it is unknown if leaving the device implanted will cause the patient any additional harm, there is no patient information and there is no knowledge if the patient has followed all post-op instructions.As of (b)(6) 2026 the device remains implanted.

Brand Name
1ST MTP 0 DEGREE DORSIFLEXED,RT,7-HOLE
Common Device Name
1ST MTP 0 DEGREE DORSIFLEXED,RT,7-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key24509772
Report Number2031009-2026-00002
Device Sequence Number21460189
Product Code HRS
UDI-Device Identifier00842188120015
UDI-Public00842188120015
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTPR-7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown